# SDR CA000516034

- Difficulty date: May 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 78,405 hours
- Engine: Pwa JT8D9A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 2607047
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TAXING MAINT NOTED NR 2 MAIN WHEEL ASSY WAS FLAT. FURTHER INVESTIGATION REVEALED 1/3 OF THE OUTBOARD WHEEL HALF HAD BROKEN OFF AND THE TIRE WAS CUT AT THE WALL EDGE. DAMAGE WAS FOUND ON THE WING BODY FAIRING, LT IB FORE FLAP AND THE LT UPPER WING TRAILING EDGE. ALL EXCEDED SRM LIMITS.  NR 2 MAIN WHEEL REPLACED AND A/C FERRIED FOR MAINTENANCE.
